# SDR FDEA201208243149

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 52,027 hours, 32,059 cycles
- Engine: Pwa JT8D15
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TRANSIT CHECK.  PORTABLE CREW OXYGEN BOTTLE LOW.  REQUIRES REPLACEMENT.  R & R FLIGHT CREW PORTABLE OXYGEN  BOTTLE OPS NORMAL IAW MM35-30-000-0-0.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.  R & R FLIGHT CREW PORTABLE OXYGEN BOTTLE OPS NORMAL IAW MM35-30-000-0-0.  FINAL CLOSED.
